# SDR AALA20141117012

- Difficulty date: November 17, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 45,960 hours, 18,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 149A8109124
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED HOLE IN FLOOR SUPPORT ANGLE SPANNING FS 867 TO 847 AT LBL 18.  R & R SUPPORT ANGLE IAW AARD 51-10-05-1.
